MAUDE Adverse Event Report: OPTIMIZED ORTHO PTY LTD. CORIN OPTIMIZED POSITIONING SYSTEM; HIP PROSTHESIS

OPTIMIZED ORTHO PTY LTD. CORIN OPTIMIZED POSITIONING SYSTEM; HIP PROSTHESIS
Model Number 1248-1500
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was identified that there was an error with the supine pelvic tilt measurement which has resulted in the ops acetabular guide being manufactured with the incorrect orientation.
 
Additional Manufacturer Narrative
Resubmission of as a follow up -1 to 2916784-2017-00001.Additional information, including a post-operative a-p pelvic x-ray were obtained for this patient in order to measure the acetabular cup orientation to determine whether there has been any impact to the patient.It was found a deviation of approx 10° in acetabular cup inclination.There is no evidence that further intervention has been required for this patient.It was found that the cause of the incorrect orientation was multifactorials including pre-populated working template and lagging of the system.To reduce the risk of reoccurrence of this event the calculator script is updated to introduce error handling notification.Based on this, optimized ortho now consider this case closed.Please note: the submission of this report does not constitute and admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
CORIN OPTIMIZED POSITIONING SYSTEM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
OPTIMIZED ORTHO PTY LTD.
17 bridge street
pymble, nsw 2073
AS  2073
Manufacturer (Section G)
OPTIMIZED ORTHO PTY LTD.
17 bridge street
pymble, nsw 2073
AS   2073
Manufacturer Contact
martina cecconi
17 bridge street
pymble, nsw 2073
AS   2073
MDR Report Key20660391
Report Number3012916784-2018-00006
Device Sequence Number12814056
Product Code LZO
UDI-Device Identifier09351327000022
UDI-Public9351327000022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1248-1500
Device Lot NumberCON_SR_7066H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown